# SDR QXEA0101178

- Difficulty date: July 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,023 hours, 46,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD EMERGENCY EXIT SIGN HAS MANY BULBS INOP. MAINTENANCE REPLACED CIRCUIT CARD FOR EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
